# SDR MWEA97558

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Part number: 9919402506
- Condition: Cracked
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT TRAPEZODIAL PANEL AT 11 AND 12 FASTENER CRACKED.  MAINT REMOVED AND REPLACED PANEL IAW SB53-182.
